# SDR NOCA09411

- Difficulty date: September 5, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT INOP AFT WING.  REPLACED LIGHT AS PER MM 33-51-00.
